MAUDE Adverse Event Report: SPACELABS HEALTHCARE SPACELABS ULTRAVIEW SL COMMAND MODULE

SPACELABS HEALTHCARE SPACELABS ULTRAVIEW SL COMMAND MODULE
Model Number 91496
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that while in use, the uvsl command module lost the ability to monitor patient parameters.There was no patient or user harm associated with this event.
 
Additional Manufacturer Narrative
The device was received by spacelabs healthcare and evaluated by a equipment service center technician.The technician noted that the device had damage to the sdlc connector and detached shields on the afe board.The device was repaired and returned to the customer.Cause of failure could not be determined; however, damage was observed to the unit.

Brand Name
SPACELABS ULTRAVIEW SL COMMAND MODULE
Common Device Name
SL COMMAND MODULE
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key20860842
Report Number3010157426-2024-00185
Device Sequence Number12944129
Product Code DSI
UDI-Device Identifier10841522106415
UDI-Public(01)10841522106415(11)211001
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K103142
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number91496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown